2 Replies Latest reply on Apr 29, 2015 10:10 AM by JerryD

    Joint Supplements

    TroutBum

      More and more I find myself with achy joints. Shoulders, knees, hips and ankles all seem to want to express their disapproval to what my mix of old age and active lifestyle put them through. My wife, who had most of the cartilage removed from one knee after a skiing accident, swears by glucosamine but I hate to take any kind of pills or medications, even vitamins. I also hate aching and was wondering what experiences other have had with joint supplements.

        • Re: Joint Supplements
          BoBraxton

          I'm with you. My spouse (age 71) is starting to talk hip replacement (her). An arthritis doctor has been following her health for a few years. For myself, I understand the statins that I take can make my bones ache. When that happens to me, I feel like I have a case of the flu. My only supplement is Ocuvite - for eye care - ordered by my ophthalmologist.

          • Re: Joint Supplements
            JerryD

            I can relate to your problems. My multi-week "vacation" in the woods each Fall can result in some real aches in the legs. Maybe if I did more exercise during the rest of the year would help.